MathSciNet Relay Station
MathSciNet bibliographic data
MR1990628 (2004d:17026) 17B50
Benson, David J.; Nakano, Daniel K. The nucleus for restricted Lie algebras. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3395–3405 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement